MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12

ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12
Catalog Number 07028121190
Medical Device Problem Codes Low Test Results (2458); Output Problem (3005); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration data for the e 801 was acceptable.The qcs for the e 801 were within the +/-3 standard deviation (sd) range from (b)(6) 2024.The alarm trace showed several clot detection errors.It was found that the customer uses a fixed centrifuge that can lead to slanted sample sediment, which can impact the sample quality.It was also found that several operator maintenance actions on the analyzer were due.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys vitamin b12 immunoassay results for 1 patient sample on a cobas pro ssu e 801 module.On (b)(6) 2024, the initial vitamin b12 result was 101 pg/ml.The sample was repeated and the result was 100 pg/ml with flag.The results were deemed incorrect.On (b)(6) 2024, the sample was repeated on an e601 analyzer.The initial vitamin b12 result was 201.8 pg/ml.The sample was repeated and the result was 178.4 pg/ml.The result of 201.8 pg/ml was deemed correct.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Section d product information has been updated, as well as g1 manufacturing site and g4.Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS VITAMIN B12 II
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20170210
Report Number1823260-2024-02594
Device Sequence Number12824561
Product Code CDD
UDI-Device Identifier04015630939848
UDI-Public04015630939848
Combination Product (Y/N)Y
Initial Reporter CountryBR
PMA/510(K) Number
K060755
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number07028121190
Device Lot Number769866
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale